# SDR BJNA010102

- Difficulty date: January 9, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3114981
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND L2 DOOR EMERGENCY EXTERIOR LIGHT INOPERATIVE.  REPLACED REFLECTOR ASSEMBLY, OPS CHECK NORMAL IAW BMM 33-51-61.  (M)
